# SDR SWAA2020012040626

- Difficulty date: December 22, 2019
- Submitted: January 20, 2020
- Operation: Air carrier
- Aircraft: N706SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27840
- Aircraft time: 75,855 hours, 45,009 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A81311
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR INTERCOSTAL WEB CORRODED BETWEEN BS 767 TO BS 787, RBL 6.5.  R&R INTERCOSTAL IAW DWG AND SRM.
